This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
This has been going on for almost a year now. I came off psychiatric medication that i was taking and i started to feel very uncomfortably numb in the head. I have been told that the numbness and the medication is not connected. i have responded somewhat to other psychiatric medications i subsequently took. I had a clean mri of the brain, so does this exclude any damage from the pills i was taking? my neck also hurts, so i was wondering if it could be from that and it was just a coincidence that the numbness started while i was withdrawing from the pills. my father also had a similar problem when he was around my age with an annoying numbness in his head that went away. Do you think its something hereditary? any insight would be greatly appreciated as to what this is.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.